Facebook Pixel
EmpowHER Guest

I took a plan b and have serious cramping in my stomache i started my period 2 days after i took plan b and now im hurting abnormally like throbbing pain in my back and stomache

By Anonymous July 20, 2015 - 11:12am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

It sounds like you have some painful side effects to Plan B. This doesn't happen often but it can happen with some women.

When did all this happen? If it was over two weeks ago then take a pregnancy test to make sure you aren't pregnant. If you are, seek help immediately. If you take a test two weeks+ after sex and it's negative, then this may be simply a bad reaction.

However, if your pain is still there by tomorrow, see a doctor.

Good luck-

July 20, 2015 - 3:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!